MAUDE Adverse Event Report: Stryker Endoscopy-San Jose AIR+ MENISCAL SYSTEM - CURVED DOWN; suture, nonabsorbable, synthetic, polyethylene

Stryker Endoscopy-San Jose AIR+ MENISCAL SYSTEM - CURVED DOWN; suture, nonabsorbable, synthetic, polyethylene
Catalog Number 4723
Medical Device Problem Codes Material Fragmentation (1261); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the needle was first inserted into the meniscus, the first peek anchor was released.When the needle was withdrawn, the anchor followed the needle and the system was no longer usable.The anchor popped out of the meniscus without anchoring properly.The next product worked correctly.
 
Additional Manufacturer Narrative
The investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Investigation as follows is now based on product received.Alleged failure: after the needle was first inserted into the meniscus, as recommended by the manufacturer, the first peek anchor was released.When the needle was withdrawn, the anchor followed the needle and the system was no longer usable.The anchor popped out of the meniscus without anchoring properly.The next product worked correctly.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED DOWN
Common Device Name
suture, nonabsorbable, synthetic, polyethylene
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50506044
Report Number0002936485-2026-00759
Device Sequence Number9405283
Product Code GAT
UDI-Device Identifier07613327482072
UDI-Public(01)07613327482072(17)271228(10)7015942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4723
Device Lot Number7015942
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/20/2026
08/20/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown